# SDR ASMF2020090707

- Difficulty date: July 12, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N957AM
- Make and model: Boeing 737852
- Aircraft serial: 39957
- Aircraft time: 21,419 hours, 7,825 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 21,419 hours, 7,825 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW CNR 20200615014 OF REMOTE DIAGNOSTIC GE/CFM SYSTEM, THE RIGHT ENGINE INCREASE OF VIBRATION IN CRUISE.  IF NECESSARY PERFORM THE RE-LOCATION OF THE FAN BLADES ACCORDING TO THE PROCEDURE WITH THE COMPUTED METHOD MAPPING PROCEDURE, IAW AMM TASK 72-21-02-900-801-F00 AND IF REQUIRED PERFORM THE TRIM BALANCE IAW AMM 71-00-00-750-802.  THE TRIM BALANCE WAS PERFORMED IAW AMM TASK 71-00-00-700-814-F00 AND VIBRATION SURVEY TEST NUMBER 7 WAS PERFORMED IAW AMM 72-00-00 WITH VIBRATION OF 0.4 UNITS TO 94.6% N1, TESTED CORRECT.
